# SDR SWIA2023042600002

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 33,854 hours, 21,592 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Unlocked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARMING WHEN WE RETRACTED THE GEAR, IT REPEATED 4 TIMES THEN CLEARED. NOSE GEAR HAD THE INDICATION. (FLT 5239 FILED CLOSED)REVIEWED AML AND FOUND NO 30 DAY HISTORY OF GEAR DISAGREE. INTERROGATED MDC AND FOUND B1 CODE 007449 NOSE GEAR SYS/UMCND GEAR MOVEMENT. TROUBLE SHOT PER FIM TASK 32-21-00 POSSIBLE PSEU UNSERVICEABLE. REMOVED  AND REPLACED PSEU REF. CRJ 700 AMM 32-61-01 OPS CHECKS GOOD AT THIS TIME. ALSO PERFORMED MULTIPLE GEAR SWINGS WITH NO FURTHER FAULTS AT THIS TIME. REF CRJ 700 AMM 07-11-01
